# SDR AALA202512233725

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 42,395 hours, 23,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  CHECK DOOR PRESSURE 4R, DISPLAYED ON FA PANEL. MAINTENANCE ACCOMPLISHED SERVICING OF 4R DOOR BOTTLE PER AMM 52-11-14 DOOR BOTTLE PRESSURE NORMAL.
